| Model Number |
SY60WF |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Toxic Anterior Segment Syndrome (TASS) (4469)
| Date of Event |
07/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following a cataract surgery with intraocular lens (iol) implantation, an elderly patient experienced toxic anterior segment syndrome (tass).The surgery was completed on the same day; however, details regarding how the procedure was completed were not provided.The patient's current condition was unknown.It was also stated that there were no plans to remove the lens at the time of the report.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.